# SDR R61A201504140254

- Difficulty date: April 14, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS620412
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  THE L2 DOOR BOTTOM BOLT FWD COMMAND RAMP IS CORRODED. MAINTENANCE R & R L2 DOOR BOTTOM BOLT FWD COMMAND RAMP IAW AMM 53-23-21, PN NAS6204-12 BOLT. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
